Correcting size distortion of the Dickey-Fuller test via recursive mean adjustment
Steven Cook
Statistics & Probability Letters, 2002, vol. 60, issue 1, 75-79
Abstract:
Leybourne et al. (J. Econom. 87 (1998) 191) have shown the Dickey-Fuller (J. Amer. Statist. Assoc. 74 (1979) 427) unit root test to suffer from severe oversizing in the presence of level breaks. In this paper it is shown that recursive mean adjustment can correct this distortion, even for large breaks.
Keywords: Recursive; mean; adjustment; Unit; root; test; Structural; breaks; Monte; Carlo; methods (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(02)00280-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:60:y:2002:i:1:p:75-79
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().